MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2012, this patient underwent treatment for a dissecting thoracic aortic aneurysm.A total arch replacement (tar) procedure and open stent procedure was performed, and two gore® tag® thoracic endoprostheses were implanted.The patient tolerated the procedure.On may 15, 2020, follow-up computed tomography identified a dissection from the distal end of the gore® tag® thoracic endoprosthesis and the leak from the anastomosis site of the reconstructed the left common carotid artery in the tar procedure (outside of the gore® tag® treatment area).3d reconstruction illustrating both proximal and distal false lumen profusion.3d reconstruction illustrating contrast pooling around the lsa and the lcca.3d reconstruction illustrating false lumen perfusion.On (b)(6) 2020, the patient underwent a reintervention using gore® tag® conformable thoracic stent graft with active control® system.First, a left axillary artery ¿ right axillary artery ¿ left common carotid artery bypass procedure was performed.Then, a tgmr373715j was implanted proximally of the previous implanted tag® device to solve the leak from the anastomosis site of the reconstructed left common carotid artery.Then a tgm343420j was implanted to treat the dissection.The dissection was resolved.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
G5: completed.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10197406
Report Number2017233-2020-00451
Device Sequence Number3298180
Product Code MIH
UDI-Device Identifier00733132613618
UDI-Public00733132613618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model NumberTGT3110
Device Catalogue NumberTGT3110
Device Lot Number8573269
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR